# SDR SWAA2025082797576

- Difficulty date: August 2, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATED BETWEEN BS 807 TO BS 827 AND S-25 RBL 21 WL 156 AFT CARGO COMPARTMENT.  REMOVED CORROSION LOC ON. LOWER SILL LOCATED BS 807 TO BS 827 AND S-25R RBL 21 WL 156 AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4G (2)(B)1) FIGURE 103 DETAIL G AND FAULT WAS EVALUATED AND COMPLETED WITH TTG8Q014803G.
